BibTeX record journals/dam/BianchiENT14

download as .bib file

@article{DBLP:journals/dam/BianchiENT14,
  author    = {Silvia M. Bianchi and
               Mariana S. Escalante and
               Graciela L. Nasini and
               Levent Tun{\c{c}}el},
  title     = {Some advances on Lov{\'{a}}sz-Schrijver semidefinite programming
               relaxations of the fractional stable set polytope},
  journal   = {Discrete Applied Mathematics},
  volume    = {164},
  pages     = {460--469},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.dam.2013.03.028},
  doi       = {10.1016/j.dam.2013.03.028},
  timestamp = {Fri, 30 Nov 2018 13:25:14 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/BianchiENT14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics